# SDR C2XA10TY045

- Difficulty date: April 1, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N11181
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500904
- Aircraft time: 13,785 hours, 7,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14520551005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUG STRIKE TO RT CENTER FUSELAGE. SKIN PNL HAS DAMAGE AT FR 16 TO 23 STR 17R TO 18R.  REMOVED AND REPLACED SKIN PNL.  PRESSURIZATION CHECK GOOD.
